Volume 4, Issue 1 (2004)                   MJEE 2004, 4(1): 1-21 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

HAMIDI BEHESHTI M, AHVAZI A. NONLINEAR H∞ CONTROLLER DESIGN FOR SATELLITE ATTITUDE CONTROL. MJEE. 4 (1) :1-21
URL: http://mjee.modares.ac.ir/article-17-9738-en.html
1- Tarbiat Modares university
Abstract:   (3234 Views)
In this paper, we try to use modeling based on singular perturbation theory, in order to control satellite attitude during the wide rolling angle maneuvering through nonlinear H∞ control strategy. Differential equations describing dynamics of the satellite are presented first, and by choosing the appropriate dynamic model for actuators and based on the standard singular perturbation model, the closed-loop system is created. Next, this model is put into the appropriate form to solve H∞ problem. Then, after solving the HJI equation, the control law is determined. Simulation results for a nominal satellite control based on our approach are finally presented.
Full-Text [PDF 2423 kb]   (1668 Downloads)    

Received: 2010/10/3 | Accepted: 2010/10/3 | Published: 2010/10/3

Add your comments about this article : Your username or Email:
CAPTCHA